[QUOTE=flowergirl2day;3342402]One thing I forgot to mention: there is another ARB that I've heard a lot of good things about on this board. It's called Avapro. If I were to try another ARB after two failed attempts (Micardis and Diovan), I'd try that one. I think you should hold off on changing medication again. You need to give it more time to work, unless your side effects have become intolerable.
If you want to avoid some very unpleasant side effects, think twice about having your Norvasc increased to 10mgs! Studies compared the frequency of reported side effects of CCBs in 2.5, 5 and 10mg doses. Guess what dose had the highest incidence of side-effects? You'll be glad to hear people taking Norvasc had fewer side effects on any dose than did people taking my CCB, Felodipine. :)
Sorry but I don't understand what did you mean by thinking twice about increasing the dose of Norvasc to 10mg? it's a bad thing? It seems that this is the best drug class I have used so far.
About ARBs, I experienced the same side effects from both Cozaar and Atacand :(. Do I expect Avapro to be any different?
Actually, I have Depression and Anxiety since I was a kid but I didn't want to admit that. I need those medications, in Effexor XR leaflet they say that the side effects I'm having (dizziness, nausea, yawning, tired all day long) will disappear gradually in 8 weeks.
Today at 12:00 PM my BP was 110/90, and now (6:00 PM) it's 140/95. I take Norvasc around 10:00 PM daily. I'm going to wait more few days and take more readings, by the way Effexor and Xanax has no effects on my blood pressure at all (thank god :D).
One more thing, since I have started Effexor (around 16 days ago) I lost 9 lbs :D. I think that in the next 4 months I would lose my extra 25 lbs.
I stopped taking Magnesium supplements.
Thanks for your help and for your great information, and I'm sorry if I'm wasting more of your time but I really need help :).